# SDR USAA2013020400025

- Difficulty date: February 2, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 49,107 hours, 20,564 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE R2 DOOR SLIDE ARMING LEVER IS DIFFICULT TO OPERATE (BINDING ON MATERIAL).  MAINTENANCE REMOVED OBSTRUCTION FROM DOOR LINER AT ARMING LEVER.  ALL DOOR ARMING/OPENING FUNCTIONS NORMAL.
